# SDR SHUT9817

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801SA
- Make and model: Dhav DHC8315
- Aircraft serial: 393
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Condition: Contaminated
- Location: Cargo Bay
- Part time: 5,024 hours
- Component: 82521140015
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 221 - DURING CLIMB THROUGH 7,500 FEET, THE CARGO 'SMOKE' LIGHT ILLUMINATED.  THIRTY SECONDS LATER, IT EXTINGUISHED.  FEW MINUTES LATER, THE 'SMOKE' LIGHT CAME BACK ON FOR 30 SECONDS.  THE AIRCRAFT RETURNED TO BDL AND NO OTHER PROBLEM. (NO EMERGENCY WAS DECLARED).  MAINTENANCE FOUND THE NR 2 CARGO SMOKE DETECTOR DIRTY AND CLEANED AS REQUIRED.  FUNCTION CHECKED, NO DEFECTS NOTED.  (X)
